# SDR KCSA202305111046

- Difficulty date: May 11, 2023
- Submitted: May 12, 2023
- Operation: Air carrier
- Aircraft: N705CK
- Make and model: Boeing 747-4B5F
- Aircraft serial: 26413
- Aircraft time: 79,469 hours, 13,700 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Access Panel
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLAP PANEL 578IT HAS EVIDENCE OF CORROSION
